# SDR 00FDEA00080

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

00-45 - UNSAFE GEAR LIGHT ILLUMINATED ON FINAL, ACCOMP BY AURAL WARN HORN.  REMOVED AND REPLACED DOWN LOCK SWITCH PER MM 32-61-071-4.  OPERATIONAL CK NORM.
